# SDR FDEA200908243075

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ADJACENT TO NOSE JACK POINT FOUND WITH DEEP SCRATCH MARK,    SKIN.   REPAIR CARRIED OUT IAW SRM 53-20-01 REPAIR 2, FIG 201, REV 41. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
